Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Lp + L and Lp n L are not Isomorphic for all 1 ≤ p < ∞, p ≠ 2
Department of Mathematics Samara National Research University, Moskovskoye shosse 34, 443086, Samara, Russia .
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
2018 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 146, no 5, p. 2181-2194Article in journal (Refereed) Published
Abstract [en]

We prove the result stated in the title. It comes as a consequence of the fact that the space Lp n L∞, 1 = p < ∞, p ≠ 2, does not contain a complemented subspace isomorphic to Lp. In particular, as a subproduct, we show that Lp nL∞ contains a complemented subspace isomorphic to l2 if and only if p = 2.

Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2018. Vol. 146, no 5, p. 2181-2194
Keywords [en]
Symmetric spaces, isomorphic spaces, complemented subspaces
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-67826DOI: 10.1090/proc/13928ISI: 000425993100030Scopus ID: 2-s2.0-85046626311OAI: oai:DiVA.org:ltu-67826DiVA, id: diva2:1187264
Note

Validerad;2018;Nivå 2;2018-03-02 (rokbeg)

Available from: 2018-03-02 Created: 2018-03-02 Last updated: 2019-06-19Bibliographically approved

Open Access in DiVA

fulltext(235 kB)6 downloads
File information
File name FULLTEXT01.pdfFile size 235 kBChecksum SHA-512
9494e7131bb883da19dc49b477165a831ac380172185b0ba2b6a263feb5be8b3544155d83c72ec7c640a5224cd55979c7018a28d56c196f1f4ee1b9ce5d66f95
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Authority records BETA

Maligranda, Lech

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Proceedings of the American Mathematical Society
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 6 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 83 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf